| Model Number |
37211 |
| Medical Device Problem Codes |
Fire (1245); Device Emits Odor (1425); Decrease in Pressure (1490)
| Health Effect - Clinical Codes |
Superficial (First Degree) Burn (2685); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation of the device by a third-party service center identified an issue with the device motor in which the motor was replaced.An investigation will be performed on all available information based on reporter¿s obligations under applicable fda regulations; however, it is likely that this matter may become the subject of litigation which may limit the company¿s ability to disclose confidential, privileged attorney client communications and work product.Investigation methods, results and conclusion are not finalized at this stage.Resmed reference#: (b)(4).
Event or Problem Description
It was reported to resmed that a patient developed a first-degree burn on their right facial cheek, accompanied by irritation, swelling, discharge of a white substance, and peeling allegedly from use of an unspecified mask and aircurve 10 vauto device.The patient reported difficulty eating and sleeping due to their reported symptoms.The patient alleged the device was emitting a burning smell and the air did not feel like it was blowing properly.The patient sought medical treatment at a hospital and received a prescription.There was no report of visible flame observed from the device or external damage of the device.On january 15, 2026, resmed was informed that the device allegedly caught fire.